# SDR SWAA2023121116534

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR CENTER THRESHOLD HAS CORROSION AT BS 440+16 - 460+19; RBL 29; WL 155<[01] FAULT WRITTEN ON WRONG TASK CARD; CLOSING CARD;[02] FAULT WRITTEN ON WRONG TASK CARD; CLOSING CARD
